EXISTENCE AND BOUNDS FOR MULTIPLE SOLUTIONS OF NONLINEAR EQUATIONS

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Author proves a general theorem which illustrates the method used to prove the existence of a solution, and points out that this theorem is applicable to a class of two-point boundary value problems and then shows how the results can be shaprened for a subclass of two- point boundary value problems for which the location of the maximum value of the solutions is known a priori. An example is given illustrating how the method may be applied to predict the existence of three solutions of a certain boundary value problem.

Original languageEnglish (US)
Pages (from-to)389-400
Number of pages12
JournalSIAM Journal on Applied Mathematics
Volume18
Issue number2
DOIs
StatePublished - Jan 1 1970
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'EXISTENCE AND BOUNDS FOR MULTIPLE SOLUTIONS OF NONLINEAR EQUATIONS'. Together they form a unique fingerprint.

  • Cite this